Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
IMMENSE

Marks after accutane

Does anyone know how to get rid of the marks left over after acne. I'm still on accutane but near the end and I've only really got the marks left now no actual spots. Is there any cream or oil I should use that could help the marks to fade fast. Help anyone!!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×